# SDR CALA2024121603081

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 108,011 hours, 14,390 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 193W13221
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND AT LH ELEVATOR I/B ACTUATOR FITTING INSPECT LOCATION "E" PLS PRINT AND ACCOMPLISH OP 11 FOR THIS EA.   LH ELEVATOR I/B ACTUATOR FITTING REPLACED AS PER EA5510-01896 REV C OP 011.
